MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL

SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL
Model Number P151015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Bacterial Infection (1735); Muscle Weakness/Atrophy (1967); Necrosis (1971); Pain (1994); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Abdominal Distention (2601); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant product: p100510 permacol 5x10x1.00 x1, lot number: 07b09-1.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for laparoscopic therapeutic treatment of an inguinal hernia.It was reported that after the implant, the patient experienced recurrence, bulging, tenderness, hard/nodular tumor mass, scar tissue, loss of domain, loss of integrity of anterior abdomen, gangrene on the right scrotum, (b)(6), abdominal pain, pain, and lipoma.Post-operative patient treatment included revision surgery, resection horizontally-oriented unstable scar deformity/ redundant epidermis/ dermis/ subcutaneous tissue/ fascia within the rlq of anterior abdominal wall measuring, hernia repair with components separation rectus abdominus muscle flaps based upon the inferior epigastric and superior epigastric neurovascular bundles, tissue rearrangement, hernia sac removed, transposition of the rectus abdominus muscle flap for reconstruction of fournier¿s gangrene on the right scrotum, and medication.

Brand Name
PERMACOL
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key12481098
Report Number9615742-2021-02219
Device Sequence Number19817475
Product Code FTM
UDI-Device Identifier10884523000160
UDI-Public10884523000160
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Model NumberP151015
Device Catalogue NumberP151015
Device Lot Number08B1009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight84